MathSciNet Relay Station
MathSciNet bibliographic data
MR488073 57C45 (14B05)
Kauffman, Louis H.; Neumann, Walter D. Products of knots, branched fibrations and sums of singularities. Topology 16 (1977), no. 4, 369–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement